Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 4, NWS Atlanta, GA

January 19, 2010Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 19, 2010, 5:57 AM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Jan 19, 2010, 10:00 AM EST. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2010, 5:57 AM EST (10:57 UTC)
In effect from
Jan 19, 2010, 10:00 AM EST
Expired
Jan 21, 2010, 10:09 PM EST
In force
60 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 17.66 ft at Jan 20, 2010, 3:00 AM EST.

actionminormoderate152001/1901/2001/2101/2201/23
Action stage
14 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WGUS42 KFFC 191057
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 AM EST TUE JAN 19 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC167-303-319-200057-
/O.NEW.KFFC.FL.W.0004.100119T1500Z-100120T0600Z/
/OCNG1.1.ER.100119T1500Z.100119T1900Z.100120T0000Z.NO/
557 AM EST TUE JAN 19 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR OCONEE
* FROM THIS MORNING UNTIL LATE TONIGHT.
* AT 5 AM TUESDAY THE STAGE WAS 16.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST TO REACH FLOOD STAGE AT 10 AM THIS MORNING AND CREST AT 
  17.1 FEET AT 2 PM THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE THIS EVENING.
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009.
  

$$
9 follow-up statements
058 
WGUS82 KFFC 191510
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 AM EST TUE JAN 19 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC167-303-319-200510-
/O.EXT.KFFC.FL.W.0004.000000T0000Z-100120T1800Z/
/OCNG1.1.ER.100119T1620Z.100119T1900Z.100120T1200Z.NO/
1010 AM EST TUE JAN 19 2010

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL WEDNESDAY AFTERNOON.
* AT 10 AM TUESDAY THE STAGE WAS 17.0 FEET AND RISING SLOW.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.


$$
597 
WGUS82 KFFC 192244
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EST TUE JAN 19 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

 
.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC167-303-319-201244-
/O.EXT.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100119T1522Z.100119T2230Z.000000T0000Z.NO/
544 PM EST TUE JAN 19 2010

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* WEDNESDAY AFTERNOON. 
* AT 5PM TUESDAY THE STAGE WAS 17.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009. 

$$
874 
WGUS82 KFFC 200255
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 PM EST TUE JAN 19 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC167-303-319-201655-
/O.CON.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100119T1522Z.100120T0245Z.000000T0000Z.NO/
955 PM EST TUE JAN 19 2010

THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE
* UNTIL WEDNESDAY AFTERNOON.
* AT 09PM TUESDAY THE STAGE WAS 17.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.


$$
620 
WGUS82 KFFC 201105
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EST WED JAN 20 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC167-303-319-210105-
/O.CON.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100119T1522Z.100120T0845Z.000000T0000Z.NO/
605 AM EST WED JAN 20 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 5 AM WEDNESDAY THE STAGE WAS 17.6 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 17 FEET. 
* AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.

$$
965 
WGUS82 KFFC 201751
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1251 PM EST WED JAN 20 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


&&

GAC167-303-319-210751-
/O.CON.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100119T1522Z.100120T0845Z.000000T0000Z.NO/
1251 PM EST WED JAN 20 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 12PM WEDNESDAY THE STAGE WAS 17.5 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.
  

$$
985 
WGUS82 KFFC 202349
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EST WED JAN 20 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC167-303-319-211349-
/O.CON.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100119T1522Z.100120T0845Z.000000T0000Z.NO/
649 PM EST WED JAN 20 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 630 PM WEDNESDAY THE STAGE WAS 17.4 FEET...AND SLOWLY FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL CONTINUE TO SLOWLY FALL OVERNIGHT...HOWEVER A NEW 
  STORM SYSTEM WILL BRING ADDITIONAL RAINFALL TO THE REGION AND THE 
  RIVER WILL LIKELY BEGIN RISING AGAIN BY LATE THURSDAY.
* AT 17 FEET...MINOR FLOODING BEGINS WITH WATER REACHING THE TOP OF 
  THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM FROM THE GEORGIA 
  HIGHWAY 57 BRIDGE ALONG THE RIGHT BANK. MINOR FLOODING OF WOODLANDS 
  NEAR THE RIVER ALSO OCCURS.
  

$$
162 
WGUS82 KFFC 211619
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1118 AM EST THU JAN 21 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

&&

GAC167-303-319-220618-
/O.CON.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100119T1522Z.100120T0845Z.000000T0000Z.NO/
1118 AM EST THU JAN 21 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 11AM THURSDAY THE STAGE WAS 17.0 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.


$$
128 
WGUS82 KFFC 212146
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EST THU JAN 21 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

&&

GAC093-221146-
/O.CON.KFFC.FL.W.0005.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.100121T1545Z.100121T2045Z.000000T0000Z.NO/
446 PM EST THU JAN 21 2010

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR BYROMVILLE
* UNTIL FURTHER NOTICE. 
* AT 3 PM THURSDAY THE STAGE WAS 10.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE.
* FLOOD STAGE IS 10.0 FEET. 

$$

GAC091-271-315-221145-
/O.CON.KFFC.FL.W.0006.100123T1500Z-000000T0000Z/
/ABBG1.1.ER.100123T1500Z.100126T0600Z.000000T0000Z.NO/
446 PM EST THU JAN 21 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* FROM LATE SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 3 PM THURSDAY THE STAGE WAS 11.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.1 FEET BY EARLY TUESDAY MORNING. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE BOAT RAMP ALSO EXPANDS.

$$

GAC059-133-219-221145-
/O.CON.KFFC.FL.W.0007.100122T1536Z-100124T0040Z/
/PNFG1.1.ER.100122T1536Z.100123T0600Z.100123T1840Z.NO/
446 PM EST THU JAN 21 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* FROM TOMORROW LATE MORNING UNTIL SATURDAY EVENING.
* AT 4 PM THURSDAY THE STAGE WAS 8.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 12.1 FEET BY EARLY SATURDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.
* AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS 
  AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER.

$$

GAC167-303-319-221145-
/O.CON.KFFC.FL.W.0004.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.100119T1522Z.100120T0845Z.000000T0000Z.NO/
446 PM EST THU JAN 21 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 4 PM THURSDAY THE STAGE WAS 17.0 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE 
  TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF 
  WOODLANDS NEAR THE RIVER OCCURS.

$$
031 
WGUS82 KFFC 220309
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 PM EST THU JAN 21 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY 

  LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY 


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

&&

GAC093-221709-
/O.CON.KFFC.FL.W.0005.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.100121T1545Z.100122T0245Z.000000T0000Z.NO/
1009 PM EST THU JAN 21 2010

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR BYROMVILLE
* UNTIL FURTHER NOTICE. 
* AT 9 PM THURSDAY THE STAGE WAS 11.2 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE.
* FLOOD STAGE IS 10.0 FEET. 

$$

GAC261-221708-
/O.CON.KFFC.FL.W.0008.000000T0000Z-000000T0000Z/
/LIMG1.1.ER.100121T2250Z.100122T0130Z.000000T0000Z.NO/
1009 PM EST THU JAN 21 2010

THE FLOOD WARNING CONTINUES FOR
  THE LIME CREEK NEAR COBB
* UNTIL FURTHER NOTICE. 
* AT 9 PM THURSDAY THE STAGE WAS 16.1 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.  
* FLOOD STAGE IS 16.0 FEET. 

$$

GAC091-271-315-221708-
/O.EXT.KFFC.FL.W.0006.100123T0600Z-000000T0000Z/
/ABBG1.1.ER.100123T0600Z.100126T0600Z.000000T0000Z.NO/
1009 PM EST THU JAN 21 2010

...THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* FROM EARLY SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 9 PM THURSDAY THE STAGE WAS 11.2 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.2 FEET BY EARLY TUESDAY MORNING. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE BOAT RAMP ALSO EXPANDS.

$$

GAC059-133-219-221708-
/O.EXT.KFFC.FL.W.0007.100122T1630Z-100124T0210Z/
/PNFG1.1.ER.100122T1630Z.100123T0600Z.100123T2010Z.NO/
1009 PM EST THU JAN 21 2010

...THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* FROM LATE FRIDAY MORNING UNTIL SATURDAY EVENING.
* AT 9 PM THURSDAY THE STAGE WAS 9.8 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 12.0 FEET BY EARLY SATURDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS 
  AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER.

$$

GAC167-303-319-220339-
/O.CAN.KFFC.FL.W.0004.000000T0000Z-100122T0309Z/
/OCNG1.1.ER.100119T1522Z.100120T0845Z.100121T1600Z.NO/
1009 PM EST THU JAN 21 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR OCONEE
* AT 9 PM THURSDAY THE STAGE WAS 16.6 FEET...AND FALLING.
* FLOOD STAGE IS 17.0 FEET. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 19, 5:06 AM EST, 51 minutes earlier.

Area forecast discussion, Jan 19, 5:06 AM EST, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 AM EST TUE JAN 19 2010

.SHORT TERM /TODAY THROUGH THURSDAY/...
GOOD CONSENSUS BETWEEN THE MODELS THROUGH THE SHORT TERM WITH MINOR
TIMING DIFFERENCES. A WEAK H5 S/W MOVES INTO THE CWA...MAINLY THE
NORTH PART...TONIGHT BRINGING A CHANCE OF RAIN WITH THE MAIN H5 S/W
MOVING INTO THE LOWER MISSISSIPPI VALLEY WEDNESDAY NIGHT AND ACROSS
THE CWA THURSDAY. THE NAM/ECMWF...AND TO A LESSER EXTENT THE GFS
STILL PROGGING A WEDGE TO DEVELOP ACROSS NORTH GEORGIA THURSDAY
WHICH SHOULD KEEP THE AREA NORTH AND WEST OF A CHA-ATL-AHN STABLE
ENOUGH FOR NO THUNDER...HOWEVER SHOWALTER INDEX INDICATES THERE IS
ENOUGH ELEVATED INSTABILITY TO INCLUDE THUNDER IN ALL AREAS OF THE
CWA. CAPES INCREASE TO OVER 800 MOST AREAS...EXCEPT THE NORTHEAST IN
THE WEDGE. THIS COULD SUPPORT THE POSSIBILITY OF ISOLATED SEVERE
T-STORMS. THE GFS APPEARS TO BE THE WORST CASE SCENARIO AS IT DOES
NOT FORM A WEDGE OVER THE CWA AND KEEPS THE ENTIRE CWA IN THE WARM
SECTOR. H8 WINDS INCREASING TO OVER 60 KTS BY THURSDAY MORNING. AT
THIS TIME WILL MENTION GUSTY WINDS WITH THE THUNDERSTORMS FOR AREAS
SOUTH OF THE MOUNTAINS.

QPF IS THE NEXT PROBLEM FOR THURSDAY. GFS IS BEING VERY AGGRESSIVE
IN DUMPING 4 TO 5 INCHES ACROSS NORTH GEORGIA WITH THE NAM/ECMWF
PUTTING BETWEEN 1 AND 2 INCHES. WILL LEAN TOWARD THE NAM/ECMWF MIX
AND AT THIS POINT NOT ISSUE AN ESF. IF THE THE NAM/ECMWF START
TRENDING TOWARD THE GFS IN SUBSEQUENT MODEL RUNS...FLOODING MAY
BECOME AN ISSUE ACROSS NORTH GEORGIA THURSDAY.

TEMPERATURES...
MET GUIDANCE HAS BEEN RUNNING 1 TO 4 DEGREES TOO COLD FOR MAX TEMPS
IN JUST ABOUT EVERY PERIOD WHILE THE MAV HAS GENERALLY BEEN +/- 1 OR
2 DEGREES. WILL LEAN MORE TOWARD THE MAV WITH THIS PACKAGE.
OVERNIGHT LOWS...GUIDANCE HAS BEEN RUNNING A BIT TOO WARM AND WILL
MAKE PROPER ADJUSTMENTS.

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS THE THURSDAY SYSTEM PULLS OUT...AN H5 RIDGE BUILDS INTO THE
EASTERN U.S. AS THE NEXT AND STRONG H5 LOW MOVES OUT OF THE WEST AND
INTO THE CENTRAL PLAINS. THIS WILL BRING ANOTHER CHANCE OF RAIN AND
THUNDERSTORMS LATE SATURDAY NIGHT AND SUNDAY WHICH COULD ALSO BRING
ANOTHER 1 TO 2 INCHES OF RAIN AND THE POSSIBILITY OF STRONG STORMS
TO SEVERE STORMS. COOLER AIR SPREADS ACROSS THE CWA BEHIND THE FRONT
SUNDAY NIGHT AND MONDAY.

&&

.AVIATION...
LIGHT NORTHWEST WINDS WILL CONTINUE OVER THE AREA THROUGH THE TAF
PERIOD. ALSO EXPECTING VFR CEILINGS AND VISIBILITIES THROUGH THE
PERIOD AS WELL. NO PRECIPITATION EXPECTED TODAY BUT WILL SEE SOME
LIGHT SHOWERS MOVE INTO THE ATL AREA BY 15Z-18Z WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  43  63  52  58 /   0   5  30  80  90
ATLANTA         64  46  62  54  64 /   0  10  40  80  90
BLAIRSVILLE     59  40  56  47  53 /   0  20  50  90  80
CARTERSVILLE    63  41  60  50  63 /   0  20  50  90  90
COLUMBUS        67  46  66  56  71 /   0   5  20  70  80
GAINESVILLE     63  45  60  49  56 /   0  10  40  90  90
MACON           68  43  67  56  68 /   0   0  20  60  80
ROME            64  43  60  52  67 /   0  30  60  90  90
PEACHTREE CITY  65  40  63  53  66 /   0  10  30  80  80
VIDALIA         69  47  70  53  66 /   0   5  10  30  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Jan 19, 4:57 AM EST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 AM EST TUE JAN 19 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
457 AM EST TUE JAN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
HIGH PRESSURE OVER THE REGION WILL KEEP NORTH AND CENTRAL GEORGIA
PRECIPITATION FREE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THURSDAY
AND AGAIN ON SUNDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.